Doctor insights on:
Symptoms of heart murmurs? Sometimes i feel my heart flutter/beat really fast. Ekg last yr said heart was fine. I have anxiety too. Heart problems?
Depends: Im assuming a full history and physical was done and secondary causes ruled out. You are going to be limited to some degree by BP and heart rate at base line. If your still having symptoms and the dose of toprol (metoprolol) is as high as can be tolerated by your heart rate and blood pressure then an eps study with possible ablation is the most definitive and effective aproach. ...Read more
Went to doc for palp, bp 128/84 hr70. EKG showed heart attack but doc said it was athletic heart. I workout a lot. Have echo. Why would it show that?
I assume that when: you say the EKG says "heart attack" you mean the computer interpretation of the EKG. The algorithm for interpretation is weighted to favor abnormalities. It is up to the doctor who actually interprets the EKG to provide an accurate diagnosis. In other words the computer is over reading it. Trust your doctor. ECHO will most likely confirm he is right if you have no regional wall motion abnormality. ...Read more
I wore a heart moniter for two days, and results were skipped beats and a few times at night fast heart rate.Dr put me on inderal (propranolol).Should i see heart dr?
Worried i will get a heart attack while smoking cannabis. My heart is fine but i take metoprolol for tachycardia. What would it take for heart attack?
Dont Self medicate!: I presume if your holter was normal your metoprolol is to reduce frequency of panic attacks? Your anxiety is not being treated properly and my concern is that you are "self medicating" for your underlying condition. ( anxiety) Also cannabis can trigger anxiety, paranoia and psychosis! Please seek mental health help! ...Read moreSee 1 more doctor answer
I was diagnoz.with neurosis lately have heartpalpitations up to 120 bpm. Doktor said my heart is ok.shall itake betablocers.im 32?
It depends: Palpitations is the word patient use to describe a fluttering sensation in the chest caused by skipped heart beats or rapid heartbeats. Patients with no heart disease can often experience palpitations. Sometimes they are brought on by anxiety, fatigue, caffeine and cough and cold medicines. Beta blockers are sometimes prescribed if the palpitations are annoying or very frequent. SEE bit.ly/1vlj5 ...Read more
I suffer anxiety but today was different!! Normally also high pulse rate/heart race..2day anxiety BAD but my pulse/heart rate normal!!? Is this normal
It is normal: There isn't necessarily a fixed correlation between levels of anxiety and heart rate. The fact that your heart rate was normal on days when your anxiety level was very high is not medically significant and certainly doesn't indicate any cardiac abnormality If you are having significant anxiety you will benefit from CBT-Cognitive Behavioral Therapy.Go to MY Checklist "overcoming anxiety and stress" ...Read moreSee 1 more doctor answer
Always aware of heart beating & my breathing.Echo good, EKG good, bloodwork good, chest xray good. Always worried sumthing bad is gonna happen.Wats rong?
Anxiety : The constellation of symptoms described are consistent with anxiety and/or other related conditions. Some patients are more sensitive to the effects of albuterol (as stated in profile). A different formulation of albuterol can be tried. A cardiac monitor/telemetry can be performed for a better assessment. ...Read more
I was on metoprolol for anxiety but stopped because my hr was too low. Am I at risk for a heart attack now that I stopped?
Rapid heart beat, shortness of breath, heart defect as a child(but ok now). Should i stop strattera (atomoxetine)?
Maybe?: Maybe, especially if the symptoms as you describe only arose since starting the straterra. Please discuss this with your prescribing physician. In my opinion and for the most part, no one should stop, start or change their medication regimen based on what is presented here on healthtap in 400 characters or less. Seems unwise at the least and even potentially dangerous. ...Read moreSee 1 more doctor answer
Cholesterol=242, ldl=155, hdl=65. Bp=110/70, resthr=58. Stressecho 5yrs ago ok. Get chestpain sometimes, but drs say im fine. Could i still have cad?
You could.: Although it sounds like you have had a thorough workup in the past, chest pain should always be taken seriously and evaluated as there are moany potential causes of chest pain. Fortunately CAD is relatively rare in a 32 year old female with your lipid and BP parameters, but it can happen. You should never ignore chest pain and always feel comfortable talking to your doctor about these symptoms. ...Read moreSee 1 more doctor answer
Herbs caused week long heart palps. Normal EKG & chest x-ray. Dr told me to continue ritalin (methylphenidate), (methylphenidate) though i still have heart palps. Should i take ritalin (methylphenidate)?
Maybe, maybe not: Your doctor obviously knows the specifics of your health better than i do. For example, how much, in his/her judgement you need the ritalin (methylphenidate)? And wherther an alternative could be used? But you're right to question the use of a drug that is known to exacerbate arrhythmias. ...Read more
Palpitation: An occasional skipped beat can be normal, as in athletes. If there are more than a few beats per minute a visit to your doctor would be appropriate. Also if you have any sense of dizziness associated with the skipped beats. Though the condition may be intermittent, still a doctor visit would be the best plan ...Read more
Heart palpitations (pvcs and pacs on 24-hour monitor). On ritalin (methylphenidate) (40mg). Doctors say it's anxiety. Should i worry about sudden death or heart attack?
Help! Hubby dying, anxiety/worry killing me!ER for rapid Heart,labs good.Ckmb little high.Increase klonopin (clonazepam).have MG nowfeels worse justwana cry/sleep
Difficult situation : sorry to hear about husband. With the situation, increased symptoms described are normal. If you haven't, turn to family and support to lean on. Try to have good self care - good nutrition when possible and sleep when you can. Be proactive as possible for dealing with husbands health and situation. Be sure to coordinate klonopin (clonazepam) use with provider. Short-term consult with a psychologist may help. ...Read moreSee 1 more doctor answer
Get a diagnosis: If you have a monitor done, then, you can determine if this is a serious problem or needs speical treatment. Taht is the first step. ...Read more